# SDR USAA2013031400014

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,153 hours, 28,375 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1012887
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 7L SEAT MOUNTED EMERGENCY EXIT LIGHT-INOPERATIVE.  RE-TERMINATED WIRE IN ACCORDANCE WITH ELECTRICAL STANDARD PRACTICES MANUAL CHAPTER 20.  LIGHT OPERATES NORMALLY.
